# SDR DXTA200702402

- Difficulty date: August 14, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N322QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600421
- Aircraft time: 8,947 hours, 7,349 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Reservoir
- Condition: Overserviced
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING ROLL OUT, THE BRAKES FAILED MOMENTARILY BUT HAD PRESSURE AT THE PEDALS.   TROUBLESHOT SYSTEM AND FOUND BRAKE RESERVOIR TO BE OVERSERVICED. REMOVED SOME OF THE FLUID FROM THE RESERVOIR. RAN AIRCRAFT AND PERFORMED BRAKE SYSTEM FUNCTIONAL CHECK WITH NO DEFECTS NOTED. ALL WORK PERFORMED IAW CESSNA CITATION V 560 MM 32-40 AND 12-00
